# SDR SWIA202265482

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN, AT AND BELOW FLOOR, AT FS319.70, NEAR STR17R, FRAME FITTING HAS AREAS OF CORROSION. (MARKED)     (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED FRAME FITTING AT FS319.70, LOWER FWD CORNER OF GALLEY SERVICE DOOR SURROUND IAW DWG SH670-31950 REV Y AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
